# SDR SWAA2022022501189

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 48,825 hours, 28,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 287A915223
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P2. LH WING LWR INBD FIXED TE PANEL 551FB HAS A BRKT CRACKED IN HALF ON FWD EDGE 28' INBD OF OTBD END. / REMOVED AND REPLACED BRACKED ON FWD EDGE OF THE L/H WING LOWER FIXED PANEL 551FB; P/N 287A 9152-23 ATAG # WN0504 IAW BOEING DWG #115A2710 REV: B AND SRM 51-40-02-0G-0 PAGE 34 SHEET 1 AND STEP 4
